# SDR SWAA2013111122069

- Difficulty date: October 28, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER CARGO DOOR SILL WEB UPPER & LOWER SURFACE CORRODED BETWEEN STATION 794 TO 847, BETWEEN RBL 18 TO RBL 26.  R & R SILL WEB IAW SRM & DRAWING.
